Post Count: 180
I know I always have questions about things concerning my health.. its because my health sucks..
Hi.. I'm Nicole 23 year old. I have Endometriosis, Hypothyroidism, and ITP (just for a background) My doctor called and said they want to start me on Rituxan tomorrow for my ITP because I've already done two doses of Dexametha -something (steroid) - 10mg for 4 days- twice now and my platelets keep dropping anyway. Ive been off of the steroids for weeks now and they seem to keep dropping anyway. So this is what they've come to.. Rituxan. has anyone else had this done? I called the doctor and wrote down the name today so I could find out more about it.. and I'm not liking what I'm reading. 77% of people have these side effects and 3% die.. I seem to always get all the side effects from medicines because my immune system is so horrible.. i just dont know what to do. Should I go through with this or not? because now im worried... someone have some insight.
Post Count: 263
I think you should talk to your doctor about it, and if you're really worried get a second opinion.
Post Count: 2651
You should discuss this with your doctor. You may get side effects, you may not. And you can die from ITP too, so if it's the only treatment they can offer you, it may be worth the risk. And the risk of death may not be as high in reality as you're finding on the internet. And those who die may have other reasons for being at increased risk. I don't know anything about you, or the severity of your ITP, or what treatments you've been on before, or this specific treatment, so the only person who can advise you is your doctor.